# SDR DALA2019091605345

- Difficulty date: September 16, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N923DZ
- Make and model: Boeing 737-900ER
- Aircraft serial: 64887
- Aircraft time: 1,627 hours, 583 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Overserviced
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(LOG 5429608) AT POWER UP ON TOFF.WHAT APPEARED TO BE CONDENSATE/MIST APPEARED FROM WINDSHIELD AIR VENTS. AN ACRID ODOR WAS AFFECTED BY BOTH PILOTS. THE ACRID SMELL AND MIST DISSIPATED AND COMPLETELY DISAPPEARED PASSING 8000'. ACRID SMELL W/OUT SMOKE RETURNED WHEN POWER TO IDLE ON DESCENT. DISSIPATED AFTER WITHIN FIVE MINUTES. BOROSCOPE OF BOTH ENGINES NO SIGNS OF OIL NOTED. REMOVED APU PNEUMATIC DUCT AND INSPECTED FOR CONTAMINATION. NONE FOUND. FOUND HYD RES OVERFULL REF CURRENT S/C PAPERWORK. DRAINED RES AND CHANGED RECIRC FAN FILTERS REF B737 FAM AMM 21-25.
